# SDR HALA2018102200279

- Difficulty date: October 11, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,833 hours, 5,999 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 381, ATB TO HNL DUE TO THE CABIN ALT ECAM VENT EXTRACT VALVE FULL OPEN AT FL110. CORRECTIVE ACTION: FOUND VENT EXTRACT VALVE IN OPEN POSITION PER ME 21-26-2 (LP 4964629). VALVE NEED TO BE IN NOT FULLY OPEN POSITION PRIOR TO PUSHBACK. RE-POSITIONED VALVE PER MEL 21-26-2. LP 4964647
